# SDR USAA2011122000009

- Difficulty date: December 17, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 57,101 hours, 37,584 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - CRACK ON FUSELAGE FRAME AT BF500F BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BF500F BETWEEN S20L TO S21L IAW B737 SRM 53-00-07, REPAIR 13.
